SPLINE FINITE DIFFERENCE METHODS AND THERE EXTER EXTRAPOLATION FOR SINGULAR TWO-POINT BOUNDARY VALUE PROBLEMS

Han Guo-qiang

Journal of Computational Mathematics ›› 1993, Vol. 11 ›› Issue (4) : 289-296.

PDF(3707 KB)
PDF(3707 KB)
Journal of Computational Mathematics ›› 1993, Vol. 11 ›› Issue (4) : 289-296.

SPLINE FINITE DIFFERENCE METHODS AND THERE EXTER EXTRAPOLATION FOR SINGULAR TWO-POINT BOUNDARY VALUE PROBLEMS

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Computational Mathematics, 1993, 11(4): 289-296

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(3707 KB)

Accesses

Citation

Detail

Sections
Recommended

/